Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 10, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 3, 2006, 2:33 PM CDT for Howell County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2006, 2:33 PM CDT (19:33 UTC)
- Expired
- May 3, 2006, 8:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Howell County, MO
The radar
The Springfield radar (KSGF), 147 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 2:45 PM CDT | FLASH FLOOD | Mountain View, MO | 30 TO 35 BUILDINGS IN THE DOWNTOWN AREA FLOODED. REPORTED BY MOUNTAIN VIEW EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1602 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 031937 FFWSGF MOC091-040130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 233 PM CDT WED MAY 3 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... HOWELL COUNTY IN SOUTH CENTRAL MISSOURI. * UNTIL 830 PM CDT. * AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED NEARLY THREE INCHES OF RAINFALL SINCE 100 PM...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE ACROSS NORTHEAST HOWELL COUNTY THROUGH 330 PM. IN ADDITION...THE HEAVIEST RAINFALL WAS ALONG THE HEADWATERS OF THE JACKS FORK RIVER WHICH WILL LIKELY CAUSE THE RIVER AND SOME OF THE SMALLER TRIBUTARIES TO RISE RAPIDLY IN THE NEXT HOUR OR TWO. SPECIFICALLY...A LOW WATER CROSSING ON ROUTE Y...NORTHWEST OF MOUNTAIN VIEW IS LIKELY IMPASSABLE AT THIS TIME. LOCAL LAW ENFORCEMENT OFFICIALS INDICATED THAT THE INTENSITY OF THE RAINFALL WILL LIKELY CAUSE FLOODING IN THE MOUNTAIN VIEW AREA VERY SOON. REMEMBER...IF YOU SEE WATER OVER THE ROADWAY AHEAD OF YOU...TURN AROUND AND DO NOT DROWN * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNTAIN VIEW...PEACE VALLEY...POMONA AND WHITE CHURCH. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3705 9167 3681 9169 3682 9192 3705 9194 $$ JLT
3 follow-up statements
000 WGUS73 KSGF 032041 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 337 PM CDT WED MAY 3 2006 MOC091-040130- HOWELL MO- 337 PM CDT WED MAY 3 2006 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL 830 PM CDT... AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED EXCESSIVE RAINFALL OCCURRED ACROSS THE WARNED AREA SINCE 130 PM. DOPPLER RADAR ESTIMATED THAT LOCALLY THREE TO FOUR INCHES FELL AROUND THE MOUNTAIN VIEW AREA SINCE 130 PM. SPECIFICALLY...THE LOW WATER CROSSINGS NORTHWEST OF MOUNTAIN VIEW ON HIGHWAY Y WILL LIKELY BE FLOODED AND IMPASSABLE DUE TO THE EXCESSIVE RAINFALL. AN ADDITIONAL ONE HALF INCH OF RAINFALL IS POSSIBLE ACROSS WARNED AREA THROUGH 6 PM. RUNOFF FROM THE EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE MOUNTAIN VIEW. BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3705 9167 3681 9169 3682 9192 3705 9194 $$ JLT
000 WGUS73 KSGF 032200 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 453 PM CDT WED MAY 3 2006 MOC091-040130- HOWELL MO- 453 PM CDT WED MAY 3 2006 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HOWELL COUNTY UNTIL 830 PM CDT... AT 451 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING IN MOUNTAIN VIEW AND WEST PLAINS. SPECIFICALLY...THE LOCAL EMERGENCY MANAGER OFFICIAL IN MOUNTAIN VIEW INDICATED SIGNIFICANT FLOODING AROUND THE CITY OF MOUNTAIN VIEW. APPROXIMATELY 30 TO 35 BUILDINGS IN DOWNTOWN MOUNTAIN VIEW AREA HAD SIGNIFICANT FLOODING...ALONG WITH THE COMMUNITY CENTER AND LOCAL AIRPORT. THE WEST SIDE OF THE CITY AS OF 445 PM STILL HAD APPROXIMATELY TWO FEET OF WATER OVER THE ROADWAYS...AND THE EAST SIDE OF TOWN HAD APPROXIMATELY THREE TO FOUR FEET OVER THE ROADWAY. THE LOCAL OFFICIAL INDICATED THAT THE WORSE FLOODING HAS PAST...BUT SIGNIFICANT RUNOFF WILL CONTINUE THROUGH THE EARLY EVENING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3705 9167 3681 9169 3682 9192 3705 9194 $$ JLT
000 WGUS73 KSGF 040123 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 823 PM CDT WED MAY 3 2006 MOC091-040132- HOWELL MO- 823 PM CDT WED MAY 3 2006 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HOWELL COUNTY HAS BEEN ALLOWED TO EXPIRE... FLOODING WILL CONTINUE TONIGHT...ESPECIALLY ACROSS LOW WATER CROSSINGS. THEREFORE THIS WARNING HAS BEEN REPLACED WITH A FLOOD WARNING WHICH IS IN EFFECT UNTIL THURSDAY MORNING. LAT...LON 3705 9167 3681 9169 3682 9192 3705 9194 $$ SAW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 3, 11:53 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 3, 11:53 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1153 AM CDT WED MAY 3 2006 ...MESOSCALE CONVECTIVE DISCUSSION... SEVERE THUNDERSTORM POTENTIAL APPEARS TO BE INCREASING FROM CENTRAL MISSOURI BACK INTO EXTREME SOUTHEAST KANSAS. ANOTHER AREA OF CONCERN IS ALONG THE OZARK PLATEAU FROM SPRINGFIELD OVER TO TEXAS...DENT...AND SHANNON COUNTIES WHERE VISIBLE SAT SHOWS ENHANCED CU DEVELOPING. STRONG TO SEVERE STORMS MAY DEVELOP ALONG A COUPLE OF RESIDUAL CONVECTIVE BOUNDARIES POSITIONED ALONG THE PREVIOUSLY MENTIONED AREAS. DECENT HEATING HAS DESTABILIZED THE AIRMASS OVER SOUTHERN MISSOURI...WHERE 0-1KM COMPUTED CAPES HAVE INCREASED TO AROUND 1500-2000 J/KG. AN 18Z RAOB WILL BE RELEASED AT AROUND NOON TO ASSESS CAP STRENGTH...BUT 12Z SGF RAOB AND SHORT TERM MODEL ANALYSIS WOULD SUGGEST WEAK INHIBITION ACROSS THE AREA. THEREFORE MODEST LOW LEVEL MOISTURE CONVERGENCE ALONG ANY SMALL SCALE BOUNDARY MAY BE SUFFICIENT FOR STORM INITIATION. ANOTHER POTENTIAL TRIGGER IS LOCATED ACROSS KANSAS IN THE FORM OF AN UPPER LEVEL SHORTWAVE. THIS MAY ALSO AID IN DEVELOPMENT LATE THIS AFTERNOON AND EVENING AS MODEST LARGE SCALE ASCENT SPREADS ACROSS THE REGION. 12Z SGF RAOB ANALYZED STEEP MID LEVEL LAPSES RATES FROM THE TOP OF THE NOCTURNAL INVERSION UP TO AROUND 550 MB. THIS HAS YIELDED LARGE NORMALIZED CAPES WITHIN THE -10 TO -30 LAYER (HAIL GROWTH LAYER). DEEP AND LOW LEVEL SHEAR VALUES ARE QUITE WEAK FOR THE TIME OF YEAR...HOWEVER...STRONG INSTABILITY SHOULD COMPENSATE FOR THE WEAK SHEAR FOR A FEW ORGANIZED STORMS. -20 HEIGHTS ARE BELOW 20000 FEET AND WET-BULB ZERO LEVELS ARE AROUND 9000 FEET...THEREFORE...LARGE HAIL APPEARS TO BE THE PRIMARY HAZARD...POTENTIALLY UP TO THE SIZE OF GOLF BALLS WITH THE STRONGER STORMS. AN ISOLATED SEVERE WIND GUST CAN NOT BE RULED OUT AS WELL. CRAMER .DISCUSSION... SHORT TERM DISCUSSION (TODAY THROUGH FRIDAY)... MCS ACTIVITY HAS BEEN CONFINED TO EASTERN OKLAHOMA AND NORTH CENTRAL KANSAS EARLY THIS MORNING...WHERE LOW LEVEL BOUNDARIES HAVE AIDED CONVECTION. OUR AREA WAS LIKELY STABILIZED SOMEWHAT BY OUTFLOW FROM TUESDAY AFTERNOON MCS OVER EASTERN OK. ANOTHER BATCH OF SCATTERED STORMS HAS DEVELOPED OVER NORTH CENTRAL MISSOURI WITHIN THE NORTHEAST QUADRANT OF AN 850 MB THETA E AXIS. THIS AREA OF CONVECTION LOOKS LIKE IT WILL BUILD SOUTHEAST INTO OUR NORTHEAST COUNTIES BRIEFLY DURING THE EARLY MORNING. OTHERWISE EXPECT MAIN SHOW FOR OUR AREA TO BE WITH MCS ALONG THE LEADING EDGE OF AN APPROACHING COLD FRONT CURRENTLY EXTENDING FROM LINCOLN TO SALINA. CERTAINLY DO NOT WANT TO LOWER POPS TOO MUCH WITH MOIST AXIS AND COLD FRONT APPROACHING TODAY. HOWEVER HAVE TRIMMED BACK POPS FOR THE MORNING...WITH MAINLY LIKELY POPS GOING INTO THE AFTERNOON. INCREASING CLOUD COVER SHOULD KEEP TEMPERATURES DOWN SEVERAL DEGREES FROM YESTERDAY/S VALUES...ESPECIALLY OVER OUR WESTERN ZONES...WHERE CONVECTIVE CLOUD DEBRIS WILL HAVE GREATEST IMPACT. FOR TONIGHT WILL KEEP PRECIP GOING THROUGH TONIGHT AS COLD FRONT TRAVERSES THE AREA. VERTICAL WIND SHEAR STILL LOOKS PRETTY WEAK...HOWEVER STILL SEE HEAVY RAINFALL AND HAIL POTENTIAL AS PWATS INCREASE TO OVER 1.25 INCHES...K INDICES EXCEED 30 AND CAPES APPROACH 2000 J/KG. COLD FRONT SLOWS TO A CRAWL OVER NORTHERN ARKANSAS AND SOUTHEAST OK ON THURSDAY AS UPPER FLOW BECOMES MORE PARALLEL TO THE FRONT. WILL CARRY HIGHEST POPS ALONG THE SOUTHERN BORDER COUNTIES THROUGH THURSDAY AND INTO FRIDAY. PWATS REMAIN WELL OVER AN INCH...SO EXPECT HEAVY RAIN/FLOOD POTENTIAL TO CONTINUE MAINLY SOUTH OF HIGHWAY 60. TERRY && PREVIOUS LONG TERM DISCUSSION (SATURDAY THROUGH TUESDAY)... MED RANGE GUIDANCE AND ENSEMBLES ARE IN GENERALLY AGREEMENT DURING THIS TIME FRAME. SHORTWAVE RIDING WILL BRIEFLY BUILD IN JUST IN TIME FOR THE WEEKEND BEFORE ANOTHER TROUGH APPROACHES BY THE BEGINNING OF NEXT WEEK. SFC HIGH PRESSURE WILL BE IN CONTROL SATURDAY INTO SUNDAY. BELOW AVERAGE...BUT PLEASANT... TEMPS ARE ON TAP WITH LOWS MAINLY IN THE 40S (A FEW UPPER 30S NOT OUT OF THE REALM OF POSSIBILITY) AND HIGHS MAINLY IN THE 60S. BY MONDAY...A DISTURBANCE WILL APPROACH FROM THE WEST. TIMING/STRENGTH OF THIS FEATURE UP TO DEBATE THIS EARLY IN THE GAME...PARTICULARLY GIVEN INCREASING ENSEMBLE SPREAD. THUS HAVE INTRODUCED LOW END POPS AND RETURNED TEMPS TO NEAR AVERAGE. GAGAN && .AVIATION... FOR THE 12Z TAFS...WILL CONTINUE TO BACK TIMING ON CONVECTION FROM THE 06Z TAFS. COLD FRONT IN EAST CENTRAL KANSAS APPEARS TO BE SLOWING SOMEWHAT. LOOKS LIKE SOUTHERN MISSOURI STABILITY IS BEING IMPACTED SOME BY MCS IN EASTERN OKLAHOMA THIS MORNING AS WELL. STARTING TO SEE SOME LIGHTNING STRIKES UP AROUND KMCI...BUT THAT SHOULD ONLY REACH INTO CENTRAL MISSOURI THIS MORNING. SO WILL MOST LIKELY BACK TIMING FOR CONVECTION TO GET GOING DOWN THIS WAY UNTIL AFTERNOON. WILL PROBABLY TWEAK TAFS TO GO PREDOMINANT SHOWERS WITH SOME TEMPO TSTMS. ONCE SHOWERS GET GOING...CEILINGS SHOULD BECOME PREDOMINANTLY MVFR...SO WILL KEEP WITH CEILINGS OF 1000 TO 2000 FEET EXPECTED AND VISIBILITIES. CLAYCOMB && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, May 3, 1:32 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 132 PM CDT WED MAY 3 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 132 PM CDT WED MAY 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 60 MPH AND TORRENTIALL RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH TONIGHT. DISCUSSION: A COLD FRONT WILL CONTINUE MOVING SOUTHWARD THROUGH NORTHERN AND CENTRAL PORTIONS OF MISSOURI AND KANSAS THIS AFTERNOON AND EVENING. TO THE SOUTH OF THIS FRONT...THE AIR HAS BECOME WARM AND UNSTABLE. IN ADDITION TO THE COLD FRONT...THERE ARE NUMEROUS OUTFLOW BOUNDARIES SCATTERED OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THESE BOUNDARIES WILL PROVIDE AMPLE LIFT THIS AFTERNOON TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE ENTIRE AREA THIS AFTERNOON INTO THIS EVENING. THE PRIMARY RISK OF SEVERE WEATHER WILL BE LARGE HAIL TO THE SIZE OF GOLF BALLS. THE STRONGEST CLUSTERS OF STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED WIND GUSTS TO 60 MPH. TORRENTIAL RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. THE SLOW MOVEMENT OF THIS ACTIVITY TO THE SOUTH AND EAST WILL RESULT IN ONE TO TWO INCHES OF RAINFALL FALLING IN A SHORT PERIOD OF TIME. AS A RESULT...LOCALIZED FLOODING OF CREEKS...STREAMS AND LOW LYING AREAS IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE OUTLOOK AREA THURSDAY AS A COLD FRONT SINKS SOUTH INTO THE REGION. A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL WILL BE POSSIBLE ALONG A COLD FRONT OVER SOUTHERN MISSOURI...FARTHER TO THE NORTH SMALLER HAIL WILL BE POSSIBLE. ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING ACROSS THE ENTIRE OUTLOOK AREA. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 3, 1:11 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL DARIEN 37.52N 91.59W
05/03/2006 E1.75 INCH DENT MO PUBLIC
GOLF BALL SIZE HAIL AND DAMAGE TO VEHICLES FROM HAIL
&&
SCHULTZLocal storm report, May 3, 1:25 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL AKERS 37.38N 91.55W
05/03/2006 E1.00 INCH SHANNON MO PUBLIC
&&
SCHULTZLocal storm report, May 3, 1:47 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL BUFFALO 37.64N 93.09W
05/03/2006 E1.00 INCH DALLAS MO EMERGENCY MNGR
&&
SCHULTZSpecial weather statement, May 3, 1:47 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 147 PM CDT WED MAY 3 2006 MOZ104-031945- TANEY- 147 PM CDT WED MAY 3 2006 ...SIGNIFICANT WEATHER ALERT FOR TANEY COUNTY UNTIL 245 PM CDT... AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ALONG THE MISSOURI ARKANSAS BORDER 10 MILES WEST OF PROTEM. THIS STORM WILL PRODUCE UP TO NICKEL SIZE HAIL AS IT MOVES EAST AT 10 MPH ALONG THE STATE BORDER. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. RUNNELS
Local storm report, May 3, 2:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 3 S BUFFALO 37.60N 93.09W
05/03/2006 E1.50 INCH DALLAS MO PUBLIC
&&
SCHULTZLocal storm report, May 3, 2:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL SUMMERSVILLE 37.18N 91.66W
05/03/2006 E1.50 INCH SHANNON MO LAW ENFORCEMENT
&&
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:41 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 39 min |
| May 3, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 61 min |
| May 3, 12:42 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 63 min |
| May 3, 12:46 PM CDT | Tornado Warning | SGF | Dent | 22 min |
| May 3, 12:57 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 63 min |
| May 3, 12:59 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 76 min |
| May 3, 1:04 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 36 min |
| May 3, 1:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 57 min |
| May 3, 1:40 PM CDT | Tornado Warning | SGF | Oregon | 65 min |
| May 3, 1:44 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| May 3, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 43 min |
| May 3, 2:15 PM CDT | Flash Flood Warning | SGF | Oregon | 6 hr |
| May 3, 3:33 PM CDT | Tornado Warning | SGF | Vernon | 72 min |
| May 3, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 56 min |
| May 3, 6:22 PM CDT | Tornado Warning | SGF | Barton, Vernon | 53 min |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.